Inégalités d’énergie et solutions d’équations d’ondes en métrique courbe
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 4, 10 p.
@article{SEDP_2003-2004____A4_0,
     author = {Alinhac, Serge},
     title = {In\'egalit\'es d'\'energie et solutions d'\'equations d'ondes en m\'etrique courbe},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2003-2004},
     note = {talk:4},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2003-2004____A4_0}
}
Alinhac, Serge. Inégalités d’énergie et solutions d’équations d’ondes en métrique courbe. Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 4, 10 p. http://www.numdam.org/item/SEDP_2003-2004____A4_0/

[1] Alinhac S., “Remarks on Energy Inequalities for Wave and Maxwell Equations on a Curved Background”, Preprint, Université Paris-Sud, (2003), à paraitre dans Math. Annalen. | Zbl 1065.35075

[2] Alinhac S., “An Example of Blowup at Infinity for a Quasilinear Wave Equation”, Astérisque 284, (2003), 1-91. | Zbl 1053.35097

[3] Alinhac S., “Free Decay of Solutions to Wave Equations on a Curved Background”, Preprint, Université Paris-Sud, (2003), à paraitre au Bull. Soc. Math. France. | Numdam | Zbl 1096.35013

[4] Alinhac S., “Free Decay of Solutions to Wave Equations on a Curved Background”, à paraitre, Actes du Colloque d’Hammamet, (2003). | Numdam | Zbl 1096.35013

[5] Christodoulou D. and Klainerman S., “The global nonlinear stability of the Minkowski space”, Princeton Math. series 41, (1993). | Zbl 0827.53055

[6] Hörmander L., “Lectures on Nonlinear Hyperbolic Differential Equations”, Math. et Appl. 26, Springer Verlag, (1997). | Zbl 0881.35001

[7] Klainerman S., “A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations”, Int. Math. Res. Notices 5, (2001), 221-274. | Zbl 0993.35022

[8] Klainerman S. and Nicolò F., “The Evolution Problem in General Relativity”, Progress in Mathematical Physics 25, Birkhäuser, (2002). | Zbl 1010.83004

[9] Klainerman S. and Rodniansky I., “ Improved local well posedness for quasilinear wave equations in dimension three”, to appear, Duke Math. J. , (2002). | Zbl 1031.35091

[10] Klainerman S. and Sideris T., “On Almost Global Existence for Nonrelativistic Wave Equations in 3D”, Comm. Pure Appl. Math. XLIX, (1996), 307-321. | Zbl 0867.35064